American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Alan D. Logan. The outer automorphism groups of two-generator, one-relator groups with torsion. Proc. Amer. Math. Soc. 144 (2016) 4135-4150.
Abstract, references, and article information   
View Article: PDF

[2] Margaret H. Dean, Stephen Majewicz and Marcos Zyman. Adjunction of Roots in Exponential A-Groups. Contemporary Mathematics 582 (2012) 71-75.
Book volume table of contents   
View Article: PDF

[3] Eli Glasner and Vladimir V. Uspenskij. Effective minimal subflows of Bernoulli flows. Proc. Amer. Math. Soc. 137 (2009) 3147-3154. MR 2506474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ku Yong Ha, Jong Bum Lee and Kyung Bai Lee. Maximal holonomy of infra-nilmanifolds with $2$-dimensional quaternionic Heisenberg geometry. Trans. Amer. Math. Soc. 357 (2005) 355-383. MR 2098099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Burillo, S. Cleary and M. I. Stein. Metrics and embeddings of generalizations of Thompson's group $F$. Trans. Amer. Math. Soc. 353 (2001) 1677-1689. MR 1806724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Curtis D. Bennett. Twin trees and $\lambda_{\Lambda}$-gons. Trans. Amer. Math. Soc. 349 (1997) 2069-2084. MR 1370635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Roger C. Alperin. Normal subgroups of $PSL_2(Z[\sqrt{-3}])$ . Proc. Amer. Math. Soc. 124 (1996) 2935-2941. MR 1340373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Roger C. Alperin. Two-dimensional representations of groups with property FA . Proc. Amer. Math. Soc. 108 (1990) 283-284. MR 990411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ryszard Szwarc. A short proof of the Grigorchuk-Cohen cogrowth theorem . Proc. Amer. Math. Soc. 106 (1989) 663-665. MR 975660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Fuchs and C. J. Maxson. Near-fields associated with invariant linear $\kappa$-relations . Proc. Amer. Math. Soc. 103 (1988) 729-736. MR 947647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ludomir Newelski. On the number of squares in a group . Proc. Amer. Math. Soc. 99 (1987) 213-218. MR 870773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dragomir Ž. Djoković. A class of finite group-amalgams . Proc. Amer. Math. Soc. 80 (1980) 22-26. MR 574502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Eugene Schenkman. Groups with a finite number of Sylow $L-$subgroups . Proc. Amer. Math. Soc. 57 (1976) 205. MR 0404461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. Bachmuth and H. Y. Mochizuki. Automorphisms of solvable groups. Bull. Amer. Math. Soc. 81 (1975) 420-422. MR 0364452.
Abstract, references, and article information   
View Article: PDF

[15] P. F. Pickel. Nilpotent-by-finite groups with isomorphic finite quotients . Trans. Amer. Math. Soc. 183 (1973) 313-325. MR 0384940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Franklin Haimo. Closed hulls in infinite symmetric groups . Trans. Amer. Math. Soc. 180 (1973) 475-484. MR 0322065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia